JournalspmVol. 74, No. 2pp. 161–168

Corrigendum and addendum to ‘‘Hierarchic control for a coupled parabolic system’’, Portugaliae Math. 73 (2016), 2: 115–137

  • Víctor Hernández-Santamaría

    CINVESTAV del IPN, México DF, Mexico
  • Luz de Teresa

    Universidad Nacional Autónoma de México, México DF, Mexico
  • Alexander Poznyak

    CINVESTAV del IPN, México DF, Mexico
Corrigendum and addendum to ‘‘Hierarchic control for a coupled parabolic system’’, Portugaliae Math. 73 (2016), 2: 115–137 cover
Download PDF

A subscription is required to access this article.

Abstract

In [2] we used three controls for a system of two coupled parabolic equations. We defined three functionals to be minimized and a hierarchy on the controls obtaining from the optimality condition a system of six coupled equations. In order to prove the null controllability, by means of the leader control acting only on the first equation, we give a proof of a Carleman inequality (Proposition 6.4) that in fact is incorrect. In this corrigendum we slightly modify the followers functionals given by (3) page 118 [2] in such a way that for the corresponding hierarchic system a correct Carleman inequality can be proved. This modification allows to introduce a coefficient a120a_{12}\not=0 (a12a_{12} was zero in [2]).

Cite this article

Víctor Hernández-Santamaría, Luz de Teresa, Alexander Poznyak, Corrigendum and addendum to ‘‘Hierarchic control for a coupled parabolic system’’, Portugaliae Math. 73 (2016), 2: 115–137. Port. Math. 74 (2017), no. 2, pp. 161–168

DOI 10.4171/PM/1998